# SDR SWIA202312080002

- Difficulty date: December 2, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 36,816 hours, 25,101 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REPLACEMENT OF THE RH SIDE WINDOW, FOUND GOUGE DAMAGE AT 3 LOCATIONS ON THE WINDOW SILL (AIRFRAME SIDE). ALL 3 LOCATIONS COINCIDE WITH THE 3 MOUNTING SLING HOLES ON THE WINDOW (1 UPPER, AND 2 LOWR HOLES). SUSPECT DAMAGE WAS CAUSED BY THE SLING DURING PREVIOUS REPLACEMENTS OF THE WINDOW. (FILED CLOSED)MEASURED DAMAGE FOR RH SIDE WINDOW SILL (AIRFRAME SIDE) AT EACH LOCATION AND FOUND THE FOLLOWING. UPPER LOCATION MEASURED .024" DEEP. LOWER FWD LOCATION MEASURED .046" DEEP AND THE LOWER AFT LOCATION MEASURED .018" DEEP. PERFORMED BLEND OUT ON ALL THREE LOCATIONS IN REFERENCE WITH REO 690-53-11-1642 -- 2023-12-03. REFERENCE CHILD CAMP FOR EDDY CURRENT INSPECTION OF DAMAGED AREAS. NO DEFECTS NOTED. COMPLIED WITH STEPS 1 THROUGH 3 OF REO. REF CHILD CAMP FOR STEP 4 "ROTO PEEN" COMPLIED WITH STEPS 5&6.  COMPLIED WITH TASK CARD 51-900-1002-SKY. COMPLETED M-337.
